MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 44MM SHORT NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 44MM SHORT NECK; HIP COMPONENT
Model Number 38014404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Date of Event 08/09/2011
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the subject underwent a revision surgery on (b)(6) 2011 due to probable loosening of the acetabular component and heterotopic bone formation of the right hip.Component not revised: 12mm profemur renaissance femoral component with a standard flare / product id: pls0s412 / lot#: 038546404.

Brand Name
CONSERVE BFH HEAD 44MM SHORT NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11066825
Report Number3010536692-2020-00786
Device Sequence Number2975049
Product Code KWA
UDI-Device IdentifierM684380144041
UDI-PublicM684380144041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38014404
Device Catalogue Number38014404
Device Lot Number048552379
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR